# SDR DALA2024121611750

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 02 CRACKS WERE FOUND AT 10 AND 2 O CLOCK POSITION OF: 0.250 IN. LENGTH ON INBOARD HOLE FRAME STA: 215.5 STRINGER 29LH AT E&E COMPARTMENT IN REFERENCE (CARD: 3442-01139-06B. STEP 24). CORRECTIVE ACTION: SUMMARY OF NRC 00642. FRAME STA: 215.5 STRINGER 29LH AT E&E COMPARTMENT WAS REPAIRED PER PRI 622397-14 REV 1 AND ER/A 622397 -14 REV ORIGINAL SECTION I. (0708536)
